# SDR GTIA2020071335246

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 9,177 hours, 3,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST ACCUMULATORS LOW. -SERVICED L2 AND R2 DOOR ASSIST ACCUMULATORS TO PROPER PRESSURE IAW AMM 52-22-00.
